# SDR CALA2023062201975

- Difficulty date: June 21, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 89,401 hours, 35,145 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: D5348004721201
- Condition: Corroded
- Location: Fr65
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31R HAS EXFOLIATING CORROSION AT FR65 REQUIRES REPAIR/R EPLACE PER HAECO LCQ NR 9298009/28009 GENERATED BY V061673 REMOVED & REPLACED CORRODED STRINGER 31R @ FR65 IAW A320 SRM 51- 72-11-911-002 MECH V061673 INSP V921755
